このエントリーをはてなブックマークに追加
ID 33919
FullText URL
Author
Lochak, Pierre
Schneps, Leila
Keywords
Riemann Spheres;Point Configurations;Grothendieck-Teichm?ler Group;Galois Group;Rational Numbers;Modular Group
Published Date
2004-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume46
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol46/iss1/7